# SDR AALA960127

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 8B TO 12B FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT SIDEWALL CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
